# SDR CA150901012

- Difficulty date: August 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 36,798 hours
- Engine: Ge CF343B1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: HP13332005
- Condition: Failed
- Location: Brake Assy
- Part time: 24,363 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) BRAKE TEMP INDICATION APPEARS TO BE INDICATING CORRECTLY. ON ARRIVAL NR 1 BRAKE WAS FOUND COLD TO THE TOUCH AND NR 2 WAS SUBSTANTIALLY HOTTER. TAXI TEST REQUIRED TO VERIFY ANY CHANGE IN BRAKING AND TEMP INDICATIONS. GROUND TAXI TEST CARRIED OUT. NR 1 BRAKE STILL NOT ACTUATING PROPERLY. ONGOING TROUBLESHOOTING FOR DEFECT OF NR 2 BRAKE ASSY RUNNING HOTTER THAN THE REST OF THE BRAKES. FOUND DURING TROUBLESHOOTING THAT THE LOWER BRAKE CONTROL VALVE PISTON SUPPLYING HYD. PRESSURE TO NR 1 BRAKE HAD FAILED INTERNALLY -EITHER BROKEN PISTON/SPRING INSIDE BRAKE CONTROL VALVE - ONLY ALLOWING MINIMAL PRESSURE TO NR 1 BRAKE.  LOWER BRAKE CONTROL VALVE REPLACED DUE TO PISTON UNSERVICEABLE (NR 1 BRAKE). LOWER BRAKE CONTROL VALVE REPLACED IAW CRJ200 AMM 32-43-06 PG 401 - PG 413. TAXI TEST COMPLETED. NO FURTHER FAULTS NOTED.
